# SDR 2000ZZZX288

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE FOUND BELOW THE MAIN DECK CARGO DOOR, FORWARD AND ABOVE THE PRESSURE RELIEF VALVES.  REPAIRED FUSELAGE SKIN DENT AT STA 320 BETWEEN L18L TO L19L PER EIA ECRA 941-53-014-2 REV A.
